# SDR F3LA98063

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED INTERCOSTAL CRACKED AT BS 178, RBL 25, WL 195.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER ER 98-0476 AND SRM 51-30-2.  (M)
